Osaka Journal of Mathematics

A theorem on finite Chevalley groups

Noriaki Kawanaka

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 10, Number 1 (1973), 1-13.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200694119

Mathematical Reviews number (MathSciNet)
MR0332948

Zentralblatt MATH identifier
0277.20063

Subjects
Primary: 20C20: Modular representations and characters

Citation

Kawanaka, Noriaki. A theorem on finite Chevalley groups. Osaka J. Math. 10 (1973), no. 1, 1--13. https://projecteuclid.org/euclid.ojm/1200694119


Export citation